# SDR DALA2016051704009

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP UPPER SURFACE PANEL HAS DAMAGE TO THE HONEYCOMB AT UPPER EDGE.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON LT INBD MAIN FLAP UPPER PANEL IAW SRM.
